American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L65) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Eitan Tadmor. A review of numerical methods for nonlinear partial differential equations. Bull. Amer. Math. Soc. 49 (2012) 507-554.
Abstract, references, and article information   
View Article: PDF

[2] Denis Serre. Von Neumann's comments about existence and uniqueness for the initial-boundary value problem in gas dynamics. Bull. Amer. Math. Soc. 47 (2010) 139-144. MR 2566448.
Abstract, references, and article information   
View Article: PDF

[3] Demetrios Christodoulou. The Euler Equations of Compressible Fluid Flow. Bull. Amer. Math. Soc. 44 (2007) 581-602. MR 2338367.
Abstract, references, and article information   
View Article: PDF

[4] Tai-ping Liu. Nonlinear stability of shock waves for viscous conservation laws. Bull. Amer. Math. Soc. 12 (1985) 233-236. MR 776475.
Abstract, references, and article information   
View Article: PDF

[5] Tai-Ping Liu. Resonance for quasilinear hyperbolic equation. Bull. Amer. Math. Soc. 6 (1982) 463-465. MR 648536.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1